MathSciNet Relay Station
MathSciNet bibliographic data
MR1858796 35K55 (35B40 35C05 76A20)
King, J. R. Two generalisations of the thin film equation. Math. Comput. Modelling 34 (2001), no. 7-8, 737–756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement